If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: The Queen of the Sciences. by E. T. Bell
Review by: Paul H. Linehan
The American Mathematical Monthly
Vol. 39, No. 5 (May, 1932), pp. 296-297
DOI: 10.2307/2300866
Stable URL: http://www.jstor.org/stable/2300866
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297